# SDR IPXA2017062618637

- Difficulty date: June 7, 2017
- Submitted: June 26, 2017
- Operation: Air carrier
- Aircraft: N273UP
- Make and model: Doug MD-11F
- Aircraft serial: 48574
- Aircraft time: 64,722 hours, 12,194 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Part number: 221M51265433
- Part serial: PW322
- Condition: Cracked
- Location: Nr 3 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, NR 3 ENGINE INBD THRUST RERVERSER ASSY HAS THREE CRACKS ON THE FIXED INNER BARREL UPPER SKIN.  REPAIRED THE SKIN IAW EA 011-7830-01-A6829, REV I/R, AND EO MD11-7830-64547-A.
